A Caltech Library Service

Gamma Transitions in W182

Boehm, F. and Marmier, P. and DuMond, J. W. M. (1954) Gamma Transitions in W182. Physical Review, 95 (3). pp. 864-865. ISSN 0031-899X. doi:10.1103/PhysRev.95.864.

See Usage Policy.


Use this Persistent URL to link to this item:


[No abstract].

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1954 The American Physical Society During the preparation of the manuscript, a paper on the same subject by C. M. Fowler et al., appeared in Phys. Rev. 94, 1082 (1954), showing close agreement with the present results. Assisted by contracts with the U. S. Atomic Energy Commission and the Office of Ordnance Research.
Issue or Number:3
Record Number:CaltechAUTHORS:BOEpr54b
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:1063
Deposited By: Archive Administrator
Deposited On:15 Dec 2005
Last Modified:08 Nov 2021 19:07

Repository Staff Only: item control page